# SDR AALA202512042664

- Difficulty date: November 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 34,071 hours, 13,974 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1431277
- Condition: Leaking
- Location: Zone 100
- Part time: 34,071 hours, 13,974 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHX DUE TO THE FLIGHT CREW REPORTING THAT IN ROUTE AN ECAM MESSAGES FOR BLUE HYDRAULIC SYSTEM LOW PRESSURE AND LOW LEVEL DISPLAYED. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTEANCE FOUND THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP LEAKING FLUID AND INOPERATIVE. MAINTENANCE REPLACED THE PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-12-51.
